| Model Number |
CEMENTED DIAMETER 6.5MM LENGTH 100MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Numbness (2415)
| Date of Event |
04/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
This is an aequalis reverse post approval study report 9-02.After the patient had an initial surgery of aequalis reverse on (b)(6) 2014, a numbness in the hands was confirmed on (b)(6) 2014, but a wait-and-see approach was taken.Since it didn't seem to have any functional impact, so the surgeon decided to observe the situation as it was.